# SDR DALA2024091909193

- Difficulty date: September 18, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N126DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50045
- Aircraft time: 12,947 hours, 6,026 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK #4 I/B UPPER AND O/B LOWER SIDE ROLLERS SEIZED.   REMOVED LH SLAT TRACK #4 I/B UPPER AND O/B LOWER SIDE ROLLERS PER A220 AMP 27-81-02.   INSTALLED SLAT TRACK #4 I/B UPPER AND O/B LOWER SIDE ROLLERS PER A220 AMP 27-81-02 STEPS 1A - 1C. COMPLETED STEPS 1D -1H PER A220 AMP 27-81-02.  INSTALLATIONS RII COMPLETE.
